me and my girlfriend had unprotected sex 7days ago,she took i-pill within an hour of sex, but after 24 hr her mother (due to some religious ceremony at her home) asked her to take medicine used to delay periods as her periods were about to start, so she took that medicine for 3 days,from that day she is having lower abdominal pain and she is getting symptoms of getting her periods but today is 8th day and she is still waiting for her periods..so i wanna know is that period delaying medicine going to have some effect over i-pill or pregnancy? is she likely to get pregnant?any symptoms can we get to verify if she is pregnant or not? please reply asap we are too worried...
by Simone Haruko Smith3 years ago
Happy Friday, Hubbers!Next week we will be raising the quality threshold for newly-published Hubs (meaning newly-Featured Hubs will, on the whole, be of higher quality) and will also be giving Featured Hubs (for those...
by Barressy6 years ago
Pls why does a woman still menstusate after being confirmed pregnant by a doctor?
Copyright © 2017 HubPages Inc. and respective owners.
Other product and company names shown may be trademarks of their respective owners.
HubPages® is a registered Service Mark of HubPages, Inc.
HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.